# SDR CALA9800290

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1841-1871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 48L CORRODED IN BULK CARGO COMPARTMENT AT STA 1841 TO 1871.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 53-10-0.
